MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100CBS
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "brief description: deficit readings going to negative.Problem description: reporter: (b)(6).Part description: aquilex scale.Serial number or lot number of reported item: (b)(4).Date product support or hologic employee notified of issue reported: (b)(6) 2022.Issue reported: deficit readings going to negative.Replacement requested: yes.Is product returning for investigation: yes.Additional procedure information: technical support was contacted by (b)(6) who reported that the customer just received this system last month and are hav-ing issues where the deficit reading will go to negative reading randomly.A replacement is requested for the customer.A replacement system is being sent attn -pr.(b)(4).Patient/user impact: no impact reported".
 
Additional Manufacturer Narrative
The returned device was confirmed to be an aquilex pump s/n (b)(6), aquilex scale s/n (b)(6).The devices ran their self-check successfully.The pump had the latest software: 0.5.0.8.Incoming pressure and vacuum tests were performed, and both were within tolerance.A scale test was performed, with all results passed.Fluid deficit testing was conducted with the un-calibrated pump and scale, with all results passed.This complaint was not confirmed.The deficit test was within tolerance.The scale is working per specification.Device history for the reported device did not indicate any abnormalities and meets all specifications.
 
Event or Problem Description
We have been informed of the following event: "brief description deficit readings going to negative problem description reporter: jd - territory manager part description: aquilex scale serial number or lot number of reported item: (b)(6) date product support or hologic employee notified of issue reported: 11/28//22 issue reported: deficit readings going to negative replacement requested: yes is product returning for investigation: yes additional procedure information: technical support was contacted by jd - territory manager who reported that the customer just received this system last month and are hav-ing issues where the deficit reading will go to negative reading randomly.A replacement is requested for the customer.A replacement system is being sent attn -pr.Pump - (b)(6) case (b)(4) scale - (b)(6) case (b)(4) patient/user impact no impact reported".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrasse 11
ludwigsstadt, 96337 ,
GM   96337,
Manufacturer Contact
ellen giese
salzufer 8
berlin, 10587
GM   10587
MDR Report Key15995176
Report Number3002914049-2022-00012
Device Sequence Number5950037
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CBS
Device Catalogue NumberAQL-100CBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown